pancreatic problems after radiation treatment for esophageal cancer

2 Posts | Page(s): 1 

pancreatic problems after radiation treatment for esophageal cancer

by tsteinwachs on Sat Aug 04, 2018 08:54 PM

Quote | Reply

Has anyone developed pancreatic problems after their radiation treatments for esophageal cancer or chemotherapy treatments?

My radiation treatments had originally caused occlusion of my right coronary artery durring treatments as it distroyed my cancer. My subsequent CTs showed my pancrease was becoming more serpentine in shape each time I had the CT scan.

I now have also developed IPMN (intraductal papillary mucious neoplasm) and choleduchal cyst of the bile ducts.

RE: pancreatic problems after radiation treatment for esophageal cancer

by Georgenone on Sat Aug 11, 2018 09:14 AM

Quote | Reply

I had radiation but it was before esophageal cancer.

All I could get for esophageal cancer was cisplatin with 5FU.

Upset stomach & stomach aches for about 3 months after the chemo.

I had a feeding tube put in because esophageal dilations were useless.

The feeding tube was a source of pain and irritation for about 6 months.

Over the last couple of months all stomach issues are gone.

2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.